MathSciNet Relay Station
MathSciNet bibliographic data
MR1233980 (95b:46006) 46A16 (46B07)
Peck, N. T. A factorization constant for $l\sp n\sb p$, $0<p<1$. Proc. Amer. Math. Soc. 121 (1994), no. 2, 423–427.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement